prof. dr hab. Miroslava Růžičková : Publikacje

  1. J. Diblík, R. Chupáč, M. Růžičková
    Increasing Convergent and Divergent Solutions to Nonlinear Delayed Differential Equations
    Differential and Integral Equations (2019), (to appear).
  2. J. Diblík, M. Kúdelčíková, M. Růžičková
    Positive solutions to delayed differential equations of the second-order
    Appl. Math. Lett. 94 (2019), 52-58.
    DOI10.1016/j.aml.2019.02.022
  3. J. Diblík, M. Růžičková, G. Vážanová
    Exponential-type Estimates of Solutions Linear Discrete Systems with Constant Coefficients and Single Delay
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, Sep 13-18, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.), AIP Conf. Proc. , (publ. by) American Institute of Physics, 2019, (to appear).
  4. I. Dzhalladova, M. Růžičková
    Dynamic system with random structure for modeling security and risk management in cyberspace
    Opuscula Math. 39 (2019), no. 1, 23-37.
    DOI10.7494/OpMath.2019.39.1.23
  5. I. Dzhalladova, M. Růžičková
    MATHEMATICAL TOOLS FOR CREATING MODELS OF INFORMATION AND COMMUNICATION NETWORK SECURITY
    Post-conference proceedings of extended versions of selected papers, Mathematics, Information Technologies and Applied Sciences 2018, 14-15.06. 2018, University of Defence, Brno (conf. org.), 2019, (to appear).
  6. M. Růžičková, I. Dzhalladova, J. Diblík
    Dynamical System with Markov Parameters for Modelling System Security of Threats in Cyberspace
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, Sep 13-18, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.), AIP Conf. Proc. , (publ. by) American Institute of Physics, 2019, (to appear).
  7. A. Boichuk, M. Růžičková, A. Sliżewska
    Liniowe zagadnienia brzegowe z zastosowaniami
    Wydawnictwo Uniwersytetu w Białymstoku, 2018.
  8. J. Diblík, D. Ya. Khusainov, M. Růžičková
    Exponential stability of linear discrete systems with delay
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2017), Thessaloniki, Greece, Sep 25-30, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.) (T. Simos, Ch. Tsitouras Ed(s).), AIP Conf. Proc. vol. 1978, (publ. by) American Institute of Physics, 2018, pp. 1-4, (article identifier: 430004).
    DOI10.1063/1.5044019
  9. I. Dzhalladova, M. Růžičková
    STABILITY OF EQUILIBRIUM OF NON-LINEAR DIFFERENTIAL SYSTEMS
    Tatra Mt. Math. Publ. 71 (2018), 71-80.
    DOI10.2478/tmmp-2018-0007
  10. I. Dzhalladova, M. Růžičková, J. Laitochová, J. Diblík
    Solution to a stochastic pursuit model using moment equations
    Discrete Contin. Dyn. Syst. (B) 23 (2018), no. 1, 473 - 485.
    DOI10.3934/dcdsb.2018032
  11. M. Růžičková, J. Diblík, G. Vážanová
    Mathematical Modeling of the IV-administered Drug Concentration Level
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2017), Thessaloniki, Greece, Sep 25-30, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.) (T. Simos, Ch. Tsitouras Ed(s).), AIP Conf. Proc. vol. 1978, (publ. by) American Institute of Physics, 2018, pp. 1-4, (article identifier: 430011).
    DOI10.1063/1.5044026
  12. M. Růžičková, M. Kúdelčíková
    Recent Trends in Differential and Difference Equations
    Tatra Mt. Math. Publ. 71 (2018), 1-7.
    DOI10.2478/tmmp-2018-0001
  13. I. Dzhalladova, M. Růžičková
    Estimation of the time of regulation of the transient in systems with random parameters
    Dynamical system modeling and stability investigation, XVIII International Conference. Abstract of Conf. reports, Kyiv, Ukraine, 24-26 May, May 24-26, Taras Shevchenko National University of Kyiv (conf. org.) (A. V. Shatyrko Ed(s).), (publ. by) Vistnyk TSn University of Kiev, Kiev, 2017, pp. 161, (in Russian, book of abstracts).
  14. J. Diblík, M. Růžičková, J. Zonenberg, B. Łupińska
    Boundedness and unboundedness of non-oscillatory solutions of a four-dimensional nonlinear neutral difference system
    Adv. Difference Equ. 2015 (2015), no. 319, 1-11.
    DOI10.1186/s13662-015-0662-9
  15. M. Migda, M. Růžičková, E. Schmeidel
    Boundedness and stability of discrete Volterra equations
    Adv. Difference Equ. 2015 (2015), no. 47, 1-11.
    DOI10.1186/s13662-015-0361-6
  16. J. Diblík, M. Růžičková, E. Schmeidel, M. Zbąszyniak
    Weighted asymptotically periodic solutions of linear Volterra difference equations
    Abstr. Appl. Anal. (2011), ID 37098, 1-14.
    DOI10.1155/2011/370982
  17. J. Diblík, M. Růžičková, E. Schmeidel
    Asymptotically periodic solutions of Volterra systems of difference equations
    Comput. Math. Appl. 59 (2010), no. 8, 2854-2867.
    DOI10.1016/j.camwa.2010.01.055
  18. J. Diblík, M. Růžičková, E. Schmeidel
    Asymptotically periodic solutions of Volterra difference equations
    Tatra Mt. Math. Publ. 43 (2009), 51-61.
    DOI10.2478/v10127-009-0024-7
  19. J. Diblík, M. Růžičková, E. Schmeidel
    Existence of asymptotically periodic solutions of Volterra system difference equations
    J. Differ. Equations Appl. 15 (2009), no. 11-12, 1165-1177.
    DOI10.1080/10236190802653653
  20. J. Diblík, M. Růžičková, E. Schmeidel
    Asymptotically periodic solutions of Volterra difference equations
    Communications of the Laufen colloquium on science (A. Ruffig Ed(s).), Berichte aus der Mathematik , Shaker Verlag, 2007, pp. 1-12.
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .